Can someone tell me between zoloft, (sertraline) Prozac and celexa which one treats depression and OCD better? And which one will not cause weight gain the best.

Medications. That is not how medicine works. They all are very effective and used for a variety of different reasons. The best drug for you is the issue and that is determined with the physician working with you in person.

Related Questions

Which is better when weight gain is being troublesome, celexa or Zoloft (sertraline)? Which one is better with anxiety and depression combination?

Depends! medications have to be INDIVIDUALLY selected One size will NOT fit all your doctor can find the right drug and the appropriate dosage given the opportunity. Read more...
The same. They are both relatively similar regarding anxiety and depression and weight gain. You may want to discuss this with your treating physician to see if there are other medications better suited to you. Read more...
Both have similar. side effects with respect to weight gain and efficacy for treating your specific issues. There are individual variations with meds, and not all are going to cause the same side effects in every patient, however. A good rule is if you start having problems with your weight, or the med is not effectively treating your anxiety and depression once you’re on a reasonable dose, please discuss with MD. Read more...

After stopping Cymbalta (duloxetine) 60mg my dr gave me 25mg zoloft for anxiety/ocd. Says it will not cause weight gain at this dosage. I gained on cymbalta (duloxetine).? tx

Medication effects. Thank you for informing about Anxiety and Depression which can affect your weight. Side effect of Zoloft (sertraline) may be weight gain. Discuss with Psychiatrist: •Intensity of Symptoms of Anxiety/OCD •Need for Zoloft (sertraline) •Benefits and side effects of Zoloft (sertraline) •Therapy for stresses of relationships, separations, work, and OCD •Balanced DietExercise •Breathing Relaxation •Visual Imagery •YogaTai Chi. Read more...
Weight Gain. I hope this works for you. Time will tell. I find my patients seem to eventually gain weight on these medications regardless of the dose. Wellbutrin (bupropion) is the only antidepressant that seems not to contribute to weight gain. However, this medication might be appropriate for you. I hope you will not be offended by my suggestion: Perhaps this could be a good time to increase your activity level. Read more...

Does Zoloft (sertraline) cause weight gain? What is the best time of day to take it?

Zoloft (sertraline) Like most of the ssri's, zoloft can cause some weight gain -- but a little less likely than paxil (paroxetine). In some people it can be sedating, so you might want to experiment with taking it at night. Some people prefer it in the morning, and those are ones who don't experience any sedation. Read more...
Yes sometimes. All of the serotonin enhancing antidepressants can cause weight gain, some more than others. Zoloft (sertraline) tends to be middle of the road where it may or may not. In my experience, it's not particularly weight gaining. As for time of day, what determine this is the effect it has on you. You can start out taking it in the morning and if it makes you sleepy/tired, switch it to night. Read more...

I read that antidepressants cause weight gain due to insulin resistance. If I take zoloft, (sertraline) I can counter weight gain taking L-glutamine and L-leucine?

Chromium pic. Chromium picconalate helps regulate glucose and Insulin very effectively. SSRIs and related meds affect serotonin in the gut and other areas besides the brain. The GI tract has lots of serotonin receptors. The mechanism of meds affecting blood sugar isn't fully clarified. Read more...

Does Zoloft (sertraline) cause weight gain? Are there any interactions with Zoloft (sertraline) and st. John's wort?

Both St John's. Wort and zoloft (sertraline) increase serotonin levels - so mixing them can increase risk for a serontonergic syndrome. Weight gain or loss could occur with zoloft (sertraline) use. Read more...
Probaly Not. There is no strong association between zoloft (sertraline) and weight gain but depression can cause loss of appetite and treatment may cause it to return. Do not take st. Johns wort, its affects are additive to zoloft (sertraline) and might cause a condition called serotonin syndrome or neuroleptic malignant syndrome. Read more...
Zoloft (sertraline) Zoloft (sertraline) can cause weight gain in some people. Please do not combine it with st. John's wort, as both increase serotonin levels. Read more...